# SDR DL72K990256

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 651746356
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SKIN PANEL REPAIR WAS FOUND ON THE RHS VERT STAB WHICH WAS INSTALLED W/ BLIND RIVETS PER SRM.  REPAIRED PER ERA 332755-14.
